Alert archive / Maine / Small Craft Advisories in 2011
Small Craft Advisory 3, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Jan 7, 2011, 3:23 PM EST. It took effect at Jan 8, 2011, 7:00 PM EST. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2011, 3:23 PM EST (20:23 UTC)
- In effect from
- Jan 8, 2011, 7:00 PM EST
- Expired
- Jan 11, 2011, 3:05 AM EST
- In force
- 56 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
702 WHUS71 KCAR 072023 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 323 PM EST FRI JAN 7 2011 ANZ050>052-080500- /O.NEW.KCAR.SC.Y.0003.110109T0000Z-110110T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 323 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 7 PM EST SUNDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 34 KNOTS. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
14 follow-up statements
432 WHUS71 KCAR 080415 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1115 PM EST FRI JAN 7 2011 ANZ050>052-081215- /O.CON.KCAR.SC.Y.0003.110109T0000Z-110110T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1115 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 7 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 7 PM EST SUNDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 34 KNOTS. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
506 WHUS71 KCAR 080840 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 340 AM EST SAT JAN 8 2011 ANZ050>052-081645- /O.CON.KCAR.SC.Y.0003.110109T0000Z-110110T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 340 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 34 KNOTS. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
963 WHUS71 KCAR 081515 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1015 AM EST SAT JAN 8 2011 ANZ050>052-082315- /O.CON.KCAR.SC.Y.0003.110109T0000Z-110110T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1015 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 34 KNOTS. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
474 WHUS71 KCAR 081937 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 237 PM EST SAT JAN 8 2011 ANZ050>052-090400- /O.EXT.KCAR.SC.Y.0003.110109T0000Z-110111T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 237 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
187 WHUS71 KCAR 090823 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 323 AM EST SUN JAN 9 2011 ANZ050>052-091630- /O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 323 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
001 WHUS71 KCAR 091207 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 707 AM EST SUN JAN 9 2011 ANZ050>052-092015- /O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 707 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS WITH A FEW GUSTS TO 35 KT. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
247 WHUS71 KCAR 091433 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 933 AM EST SUN JAN 9 2011 ANZ050>052-092245- /O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 933 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS WITH A FEW GUSTS TO 35 KT. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
306 WHUS71 KCAR 091911 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 211 PM EST SUN JAN 9 2011 ANZ050>052-100315- /O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 211 PM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS. * SEAS: 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS71 KCAR 100118 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 818 PM EST SUN JAN 9 2011 ANZ050>052-100930- /O.EXT.KCAR.SC.Y.0003.000000T0000Z-110111T0300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 818 PM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST MONDAY. * WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS. * SEAS: 3 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
258
WHUS71 KCAR 100904
MWWCAR
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
404 AM EST MON JAN 10 2011
ANZ050>052-101800-
/O.EXT.KCAR.SC.Y.0003.000000T0000Z-110111T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
404 AM EST MON JAN 10 2011
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY...
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST TUESDAY.
* WINDS: SUSTAINED NW 20 TO 30 KT WITH A FEW GUSTS UP TO 35 KT
TODAY. SUSTAINED NW 15 TO 25 KT WITH GUSTS UP TO 30 KT
TONIGHT.
* SEAS: 4 TO 6 FT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.
&&
$$
NORCROSS772 WHUS71 KCAR 101657 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1157 AM EST MON JAN 10 2011 ANZ050>052-110100- /O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T1100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1157 AM EST MON JAN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. * WINDS: SUSTAINED NW 20 TO KT WITH GUSTS UP TO 30 KT. * SEAS: 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
885 WHUS71 KCAR 102007 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 307 PM EST MON JAN 10 2011 ANZ050>052-110415- /O.EXT.KCAR.SC.Y.0003.000000T0000Z-110111T1400Z/ /O.NEW.KCAR.GL.A.0001.110112T1500Z-110113T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 307 PM EST MON JAN 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST TUESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST TUESDAY. * WINDS: SUSTAINED NW 15 TO 20 KT WITH A FEW GUSTS TO 30 KT THROUGH TUE MORNING. NE WINDS WILL INCREASE TO 30 TO 40 KT WEDNESDAY AND CONTINUE WEDNESDAY NIGHT. * SEAS: 2 TO 5 FT THROUGH TUE MORNING. SEAS WILL BUILD TO 8 TO 11 FT LATER WEDNESDAY AND CONTINUE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
050 WHUS71 KCAR 110143 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 843 PM EST MON JAN 10 2011 ANZ050>052-111100- /O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T1400Z/ /O.CON.KCAR.GL.A.0001.110112T1500Z-110113T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 843 PM EST MON JAN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. * WINDS: SUSTAINED NW 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT THROUGH TUE MORNING. NE WINDS WILL INCREASE TO 30 TO 40 KT WEDNESDAY AND CONTINUE WEDNESDAY NIGHT. * SEAS: 2 TO 5 FT THROUGH TUE MORNING. SEAS WILL BUILD TO 8 TO 11 FT LATER WEDNESDAY AND CONTINUE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ VJN
440 WHUS71 KCAR 110805 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 305 AM EST TUE JAN 11 2011 ANZ050>052-111615- /O.CAN.KCAR.SC.Y.0003.000000T0000Z-110111T1400Z/ /O.UPG.KCAR.GL.A.0001.110112T1500Z-110113T1200Z/ /O.NEW.KCAR.GL.W.0002.110112T1500Z-110113T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 305 AM EST TUE JAN 11 2011 ...GALE WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * NE WINDS WILL INCREASE TO 30 TO 40 KT WEDNESDAY AND CONTINUE WEDNESDAY NIGHT. * SEAS WILL BUILD TO 12 TO 17 FT LATER WEDNESDAY AND CONTINUE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 3:53 AM EST, 11 hours 30 minutes earlier.
Area forecast discussion, Jan 7, 3:53 AM EST, 11 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 353 AM EST FRI JAN 7 2011 .SYNOPSIS... A LARGE UPPER LEVEL LOW PRESSURE SYSTEM WILL TAKE SHAPE OVER THE GREAT LAKES TODAY. THE LOW WILL MOVE EAST THIS WEEKEND AS SURFACE LOWS REMAIN SOUTHEAST OF THE REGION. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE CENTERED OVER LABRADOR CONTINUES TO RIDGE SOUTHWARD ACROSS THE STATE EARLY THIS MORNING. HOWEVER, INVERTED TROUGH OVER NEW BRUNSWICK WITH CLOUDS AND LIGHT SNOW CONTINUES TO EXPAND WESTWARD TOWARDS WASHINGTON COUNTY. ONLY MODEL PICKING UP ON THIS FEATURE IS HRRR WHICH IS NOT FAR ENOUGH WEST WITH THE SNOW EARLY THIS MORNING. FORECAST CHALLENGE WILL BE HOW FAR WEST THE SNOW WILL MOVE. LITTLE HELP FROM ANY OF THE MODELS WITH THIS FEATURE SO FOR NOW WILL ADD SNOW SHOWERS TO WASHINGTON COUNTY WITH LITTLE OR NO SNOW ACCUMULATION AND THEN BET ON THE SURFACE RIDGE TO HOLD OFF ANY MORE WESTWARD MOVEMENT INTO THE REMAINDER OF THE REGION. IF THIS DOES NOT HOLD UP, WILL HAVE TO MAKE MAJOR CHANGES IN THE FORECAST FOR TODAY FOR AROOSTOOK AND WASHINGTON COUNTIES. HIGH AND MID CLOUDS APPROACHING FROM THE SOUTHWEST WILL SPREAD ACROSS THE REGION TODAY. ANOTHER INVERTED TROUGH IS FORECASTED TO FORM LATER THIS AFTERNOON ACROSS EASTERN NEW BRUNSWICK AND MOVE WESTWARD INTO EASTERN MAINE TONIGHT. WARM AIR ADVECTION AND FORCING WITH THE TROUGH WILL PRODUCE SNOW FOR MOST OF EASTERN SECTIONS TONIGHT. BUFKIT SOUNDINGS INDICATE BEST OMEGA EITHER BELOW OR ABOVE THE FAVORABLE DENDRITIC GROWTH ZONE SO EXPECT LIGHT SNOW AND THUS LIGHT ACCUMULATIONS TONIGHT WITH THIS FEATURE. HIGHEST SNOWFALL AMOUNTS WILL BE ACROSS NORTHEAST SECTIONS WITH AROUND AN INCH OF SNOW WILL LESSER AMOUNTS ELSEWHERE. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... 500 MB LOW ACROSS THE EASTERN GREAT LAKES REGION SATURDAY MORNING WILL DRIFT EAST AND MOVE EAST OF NOVA SCOTIA DURING SUNDAY. SERIES OF WEAK S/WVS ROTATING AROUND THE LOW WILL BRING SOME PERIODS OF LIGHT SNOW TO PORTIONS OF THE FA THROUGH THE PERIOD. THE FIRST SHOT WILL COME DURING SATURDAY...ESPECIALLY ACROSS THE NORTHERN AND EASTERN PORTION OF THE CWA. EXPECTING QPF TO BE LIGHT...GENERALLY AROUND A TENTH OF AN INCH OR SO. AS THIS FIRST DISTURBANCE MOVES TO OUR NORTHWEST LATER SATURDAY EXPECT ANY STEADIER LIGHT SNOW TO DIMINISH. ANOTHER DISTURBANCE ROTATING AROUND THE UPPER LOW WILL BRING YET ANOTHER CHANCE FOR A PERIOD OF LIGHT SNOW DURING SUNDAY. ONCE AGAIN QPF WILL BE LIGHT WITH THIS SYSTEM AS WELL. HIGH TEMPERATURES SATURDAY AND SUNDAY WILL GENERALLY RANGE FROM THE MID TO UPPER 20S NORTH AND UPPER 20S TO LOWER 30S DOWNEAST. LOW SATURDAY NIGHT ARE EXPECTED TO RANGE FROM THE LOW TO MID 20S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... LOW PRESSURE AT THE SURFACE AND ALOFT WILL CONTINUE TO MOVE EAST OF THE MARITIMES SUNDAY NIGHT THROUGH MONDAY. THERE MAY STILL BE A FEW LINGERING SNOW SHOWERS ACROSS NORTHERN AREAS SUNDAY NIGHT THROUGH MONDAY...OTHERWISE EXPECT MAINLY DRY WEATHER CONDITIONS. DRY AND FAIR CONDITIONS ARE EXPECTED TO CONTINUE MONDAY NIGHT THROUGH TUESDAY AS WEAK HIGH PRESSURE BUILD ACROSS THE REGION FROM THE NORTH. MODELS CONTINUE TO INDICATE THAT A STORM SYSTEM WILL DEVELOP ALONG THE EAST LATER TUESDAY AND THEN MOVE NORTHEAST DURING WEDNESDAY. OPERATIONAL MODELS CONTINUE TO TAKE THIS SYSTEM WELL TO OUR EAST. DID NOTE THAT THERE WERE QUITE A FEW GFS ENSEMBLE MEMBERS THAT WERE CONSIDERABLY FURTHER WEST WITH THE LOW POSITION COMPARED TO OPERATIONAL RUN. CANADIAN GEM WAS ALSO INDICATING A LOW TRACK CLOSER TO THE COAST AS WELL. THEREFORE WILL KEEP A SLIGHT CHANCE POP FOR DOWNEAST AREAS TUESDAY NIGHT AND WEDNESDAY. OTHERWISE...GENERALLY FAIR WEATHER EXPECTED FOR THE LATTER PORTION OF THE WEEK. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... NEAR TERM: VFR CONDITIONS ACROSS THE REGION TODAY. NORTHERN SITES WILL LOWER TO MVFR THEN IFR IN SNOW TONIGHT. EXPECT VFR CONDITIONS FOR TONIGHT FOR BOTH KBGR AND KBHB. SHORT TERM: EXPECT IFR IN LIGHT SNOW SATURDAY KCAR/KPQI/KHUL AND VFR/MVFR IN PERIODS OF LIGHT SNOW KBGR/KBHB/. EXPECT MAINLY VFR SATURDAY NIGHT THROUGH SUNDAY ALTHOUGH THERE WILL STILL BE PERIODS OF MVFR POSSIBLE IN ANY LINGERING LIGHT SNOW OR SNOW SHOWERS. VFR CONDITIONS ARE EXPECTED SUNDAY NIGHT THROUGH TUESDAY. & .MARINE... NEAR TERM: EXPECT WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA TODAY AND TONIGHT. SHORT TERM: WINDS/SEAS SHOULD REMAIN BELOW SCA LEVELS SATURDAY AND SATURDAY NIGHT. WIND/SEAS MAY APPROACH OR EXCEED SCA CONDITIONS SUNDAY AND CONTINUE INTO EARLY NEXT WEEK. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...FOSTER SHORT TERM...DUDA LONG TERM...DUDA AVIATION...FOSTER MARINE...FOSTER/DUDA
Hazardous weather outlook, Jan 7, 4:01 AM EST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 401 AM EST FRI JAN 7 2011 MEZ001>006-010-011-015>017-029>032-080915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 401 AM EST FRI JAN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-080915- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 401 AM EST FRI JAN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:21 PM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Washington | 20 hr |
Nearby
Small Craft Advisories in Maine, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.